# SDR AALA991607

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 28R AT DOOR FRAME (CARGO AFT) FROM BS 1155-1212.  BLENDED CORROSION PER SRM 51-10-3. INSTALLED DOUBLER AT STATION 1172 PER AARD 53-10-00-3.  (M)
